# SDR HALA2021111800205

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 45,786 hours, 7,226 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 CARPET COMING UP. PAX TRIPPING ON ROW 34 A/C RIGHT. CORRECTIVE ACTION: SECURED CARPET AT 34. (7730877)
